ArticleCureus2026
Atosiban-Associated Non-cardiogenic Pulmonary Edema in a Dichorionic Diamniotic Twin Pregnancy: A Case Report.
Article in Cureus, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
2 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Non-cardiogenic pulmonary edema is a rare but potentially life-threatening complication of tocolytic therapy. While commonly associated with beta-agonists and calcium channel blockers, its occurrence with atosiban remains poorly documented. To date, only a small number of cases have been reported in the literature. We report the case of a 21-year-old primigravida with a dichorionic diamniotic twin pregnancy who developed acute hypoxemic respiratory failure during atosiban therapy for threatened preterm labor. A comprehensive diagnostic workup excluded cardiogenic, thromboembolic, and infectious causes. Imaging findings were consistent with pulmonary edema. Rapid clinical improvement following discontinuation of atosiban strongly supported a drug-related etiology. This case highlights a rare but clinically relevant adverse effect of atosiban and emphasizes the importance of early recognition, particularly in high-risk patients.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.